# SDR UIEA2019071904793

- Difficulty date: July 18, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,485 hours, 17,276 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW EICAS MSG. ( PER MGT REQUEST, SWAPPED L AND R WINDOW HEAT CONTROLLERS. R FWD - L SIDE (PN 624066-4, SN 034C-558), L FWD - R SIDE (PN 624066-5, SN 0830-2675) REF AMM 30-41-01. BITE CK GOOD. )
